# SDR IPXA2025030709101

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 79,422 hours, 16,872 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LEVEL 1 "BRAKE OVERHEAT" BRAKE #5 INDICATED 929 DEG REVERSED DMP, R/R NO 5 BRAKE TEMP SENSOR PER AMM 32-46-01 AND CONNECTOR PER SWPM 20-31. OP CKS NORMAL, DEFERRAL AND PLACARD REMOVED.
